Malicious attacks on ad hoc network routing protocols. / Yau, Po-Wah; Hu, Shenglan; Mitchell, Chris J.

In: International Journal of Computer Research, Vol. 15, No. 1, 2007, p. 73-100.

Research output: Contribution to journalArticle

Published

Standard

Malicious attacks on ad hoc network routing protocols. / Yau, Po-Wah; Hu, Shenglan; Mitchell, Chris J.

In: International Journal of Computer Research, Vol. 15, No. 1, 2007, p. 73-100.

Research output: Contribution to journalArticle

Harvard

Yau, P-W, Hu, S & Mitchell, CJ 2007, 'Malicious attacks on ad hoc network routing protocols', International Journal of Computer Research, vol. 15, no. 1, pp. 73-100.

APA

Yau, P-W., Hu, S., & Mitchell, C. J. (2007). Malicious attacks on ad hoc network routing protocols. International Journal of Computer Research, 15(1), 73-100.

Vancouver

Yau P-W, Hu S, Mitchell CJ. Malicious attacks on ad hoc network routing protocols. International Journal of Computer Research. 2007;15(1):73-100.

Author

Yau, Po-Wah ; Hu, Shenglan ; Mitchell, Chris J. / Malicious attacks on ad hoc network routing protocols. In: International Journal of Computer Research. 2007 ; Vol. 15, No. 1. pp. 73-100.

BibTeX

@article{03eb56abcf59473088ffdde839022911,
title = "Malicious attacks on ad hoc network routing protocols",
author = "Po-Wah Yau and Shenglan Hu and Mitchell, {Chris J}",
year = "2007",
language = "English",
volume = "15",
pages = "73--100",
journal = "International Journal of Computer Research",
issn = "1535-6698",
publisher = "IOS Press",
number = "1",

}

RIS

TY - JOUR

T1 - Malicious attacks on ad hoc network routing protocols

AU - Yau, Po-Wah

AU - Hu, Shenglan

AU - Mitchell, Chris J

PY - 2007

Y1 - 2007

M3 - Article

VL - 15

SP - 73

EP - 100

JO - International Journal of Computer Research

JF - International Journal of Computer Research

SN - 1535-6698

IS - 1

ER -